# SDR TWAA0013702

- Difficulty date: September 4, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 53,154 hours, 27,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE POWER SUPPLY.  CHECK-C 3-1-00 STL.
